At this time, it is not known what to expect from a neem overdose or if an overdose is even possible. An overdose could cause any of the usual side effects of the supplement and may be especially toxic in children (since serious side effects have been reported in children taking neem). Overdose treatment, if necessary, will likely involve supportive care.
Is it possible to take too much neem? What are the effects of a neem overdose? It is not known exactly what to expect from consuming too much neem, but it is likely that the effects of a neem overdose will vary, depending on various factors (such as the neem dosage).
If you think you or someone else may be experiencing problems due to taking too much neem, please seek medical attention immediately.
It is not clear exactly what to expect from an overdose of neem. It is not even clear how much neem might cause an overdose (since there are no well-established dosing recommendations). Of course, it is reasonable to assume that an overdose of neem may cause any of the usual neem side effects.
More importantly, there have been reports of serious neem side effects (sometimes fatal) in infants and young children who were given neem. Therefore, a neem overdose might be especially toxic in children.
It is not known how to best treat a neem overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused severe vomiting, then IV fluids might be necessary to prevent or correct dehydration.
It is important that you seek medical attention immediately if you believe that you may have overdosed on neem.